Volume 3 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Equivalences of monoidal model categories

Stefan Schwede and Brooke Shipley

Algebraic & Geometric Topology 3 (2003) 287–334

DOI: 10.2140/agt.2003.3.287

Forward citations
G Arone, P Lambrechts, I Volić, Calculus of functors, operad formality, and rational homology of embedding spaces, Acta Mathematica 199 (2007) 153
G Z Arone, W G Dwyer, K Lesh, Loop structures in Taylor towers, Algebraic & Geometric Topology 8 (2008) 173
A E Stanculescu, Bifibrations and Weak Factorisation Systems, Applied Categorical Structures (2009)
G Tabuada, Generalized spectral categories, topological Hochschild homology and trace maps, Algebraic & Geometric Topology 10 (2010) 137